The numbness is typical. They call it thyroid neuropathy. It should subside when your TSH starts to level out. What was your last TSH level? Have you had another one after the six weeks? You should be tested every 4-6 weeks or sooner if you are sensitive to the meds like I am.
I have been trying to get all my nuimbers together so I can post them. I dont have them now but when I call the dotor on monday. I seem to be sensitive to the meds. I seem to know when I have taken them and when I havnt. weird?.
Heart palpitations go along with hypo, also. I have found through my ND, that L-theanine, a derivitive of green tea, is good for getting your heart rate down. You can buy it in the health food store and can't do any harm. Also, it might be a slight case of anxiety. I have to take 1/2 mg of ativan during the day. I'm still working on getting my TSH leveled out so I am hoping when it finally is, everything else will be ok.
I too have had heaviness & numbness in left hand especially index finger. My ankles have been swelling so I've started taking less Armour Thyroid. My doctor wires off every symptom as anxiety. Not sure what to do.
You have attached to a thread that is almost 7 years old and the previous posters are no longer active on the forum. You'd get a much better response if you start a new thread of your own, by clicking the orange "Post a Thread" button at the top of this page, type your comments, then click the green "Post a Comment" button at the bottom of the page.
Be sure to post your current thyroid hormone levels with reference ranges on your new thread.